American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stanley Rabinowitz. The solution of $3y^2 \pm 2^n = x^3$ . Proc. Amer. Math. Soc. 69 (1978) 213-218. MR 0480326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] N. M. Stephens. On the number of coprime solutions of $y^2 = x^3 + k$ . Proc. Amer. Math. Soc. 48 (1975) 325-327. MR 0357320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. P. Mohanty. On consecutive integer solutions for $y^{2}-k=x^{3}$ . Proc. Amer. Math. Soc. 48 (1975) 281-285. MR 0357319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. P. Mohanty. A note on Mordell's equation $y\sp{2}=x\sp{3}+k$ . Proc. Amer. Math. Soc. 39 (1973) 645-646. MR 0316377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1